# SDR DALA2016062204830

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT RIBS INTERNAL STRUCTURE FIXED L/E STA ZFS=17.656 AND ZFS=23.500 APPROXIMATELY AND ELONGATED HOLES ON FORMER STA ZFS=30.000 AT VERTICAL STABILIZER.  RIBS AND FORMER WERE REPAIRED IAW SRM 55-02, FIG 27, 51-30-2, 51-30-5, 51-10-2, 51-10-3 OAR 21 AND 14.
